MathSciNet Relay Station
MathSciNet bibliographic data
MR2739007 60H10 (60G51)
Behme, Anita; Lindner, Alexander; Maller, Ross Stationary solutions of the stochastic differential equation $dV_t=V_{t^-}dU_t+dL_t$ with Lévy noise. Stochastic Process. Appl. 121 (2011), no. 1, 91–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement